A generalized Jaynes-Cummings Hamiltonian and supersymmetric shape invariance
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
28/04/2000
|
Resumo |
A class of shape-invariant bound-state problems which represent two-level systems are introduced. It is shown that the coupled-channel Hamiltonians obtained correspond to the generalization of the Jaynes-Cummings Hamiltonian. |
Formato |
3173-3178 |
Identificador |
http://dx.doi.org/10.1088/0305-4470/33/16/309 Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 33, n. 16, p. 3173-3178, 2000. 0305-4470 http://hdl.handle.net/11449/36791 10.1088/0305-4470/33/16/309 WOS:000087274800009 |
Idioma(s) |
eng |
Publicador |
Iop Publishing Ltd |
Relação |
Journal of Physics A: Mathematical and General |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |